# SDR 2020FA0000013

- Difficulty date: November 15, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N3547H
- Make and model: Cessna 172S
- Aircraft serial: 172S8886
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE S/N L-359141-51E WAS FOUND STICKING EXHAUST VALVE AT 381.8 TOTAL TIME.  LYCOMING SB388C WAS THEN COMPLIED WITH, AND DURING THE WOBBLE CHECK, NR 2 WAS ACTUALLY STUCK.  ALL THE GUIDES WERE THEN REAMED TO WITHIN TOLERANCE.  THIS ENGINE INCORPORATES NI-RESIST VALVE GUIDES AND THE TIME TO FAILURE IS CONSIDERED BY THIS AGENCY TO BE PREMATURE.
